MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) CLAMP, SPINOUS PROCESS SHORT; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 9734716
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device lot number, or serial number, unavailable at the time of filing.Device manufacture date is not available at time of filing.No parts have been returned to the manufacturer for analysis.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a sacroiliac and thoracolumbar procedure.The issue occurred intraoperatively during equipment setup and caused a five-minute delay to the surgery.It was reported that the surgeon had trouble engaging the screw with the short spine clamp.He struggled for about 5 minutes and then was able to get it.The surgery was completed with navigation and there was no impact on patient outcome.
 
Additional Manufacturer Narrative
Additional information: device lot number and manufacture date provided.

Brand Name
CLAMP, SPINOUS PROCESS SHORT
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7660340
Report Number1723170-2018-03132
Device Sequence Number2629271
Product Code OLO
UDI-Device Identifier00643169936294
UDI-Public00643169936294
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9734716
Device Lot Number170905
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient Weight63